Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 27373, 8 pages
http://dx.doi.org/10.1155/MPE/2006/27373

On an elastic dissipation model as continuous approximation for discrete media

1Institute of General Mechanics, RWTH Aachen University, Templergraben 64, Aachen 52062, Germany
2Department of Automatics and Biomechanics, Technical University of Łódź, Stefanowski Street 1/15, Łódź 90-924, Poland
3Prydniprovska State Academy of Civil Engineering and Architecture, Chernishevskogo Street 24 a, Dnepropetrovsk 49005, Ukraine

Received 18 August 2006; Accepted 13 September 2006

Copyright © 2006 I. V. Andrianov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. V. Andrianov, J. Awrejcewicz, and A. O. Ivankov, “On an elastic dissipation model as continuous approximation for discrete media,” Mathematical Problems in Engineering, vol. 2006, Article ID 27373, 8 pages, 2006. https://doi.org/10.1155/MPE/2006/27373.